What about all this sweat?

Discussion in 'Fibromyalgia Main Forum' started by Hasbeen, Sep 24, 2005.

  1. Hasbeen

    Hasbeen New Member

    I sweat so bad. It embarasses me because I sweat so much. I'll be setting in church and sweat will be rolling off of my face. My hair is short and there hardly ever is a dry strand on it. I just assume it's the meds. I have night sweats all night long. i have to get up and change t-shirts 2 or 3 times a night. Does anyone else do this? What can we do about it?
  2. Fudge43

    Fudge43 New Member

    hasbeen ... I do in the day time with very little effort .. it rolls off of me as well .. it is a nightmare to put some make-up on and try to fix my hair .. the roots are soaking and the hair falls flat .. splat ! ... so I understand how you feel .. I don't know it it is menopause .. medications, or somebody put a voodoo curse on me ! haha .. it is very frustrating .. at least I don't do too much of it at night .. I have a fan going all the time in my bedroom and cold gel packs for my neck .. I don't have any helpful suggestions other than those things at night so yuo can sleep more comfortably .. but there are a lot of us out there going through the same thing ! hang in !
  3. JPach007

    JPach007 New Member

    You know I sweat a lot also. I was having terrible night sweats, but they stopped. My biggest problem is during the day. Just sweeping our Vet Clinic makes sweat roll off my face, and my hair (in a ponytail) soaked! You can imagine living in Texas what happens to me when I go do stuff outside! When you get an answer to this one, let me know!

    Jessica
  4. MaryCecelia

    MaryCecelia New Member

    I do this, too, and the intensity of the heat I feel is awful. My dr. attributes it to the infections (EBV, HHV-6, etc.) I have and my Tramadol. I know nothing that helps, sadly.
  5. lovethesun

    lovethesun New Member

    certain meds trigger it and me.I also perspire a lot if I push it too much and am in pain
  6. CanBrit

    CanBrit Member

    I break out in sweats several times a day. It's certainly not like any menopause sweats either. I have low blood pressure and low body temperature. The sweats cause my skin to be extremely cold.

    Most of the meds I'm on can cause it so I'm stuck with it. At work and at home I have a fan. It's turned on quite a bit!

    Take care,
    Eileen
  7. Juloo

    Juloo Member

    Are you on SSRIs or SNRIs? There is a component to them that rachets up the sweating mechanism. I know what you mena, believe me. I don't have too many night sweats, but it'll be 70 degrees, and I'll be looking like it's 100!
  8. Mareeok

    Mareeok New Member

    ...near heat I start sweating. From a cold room into a warm car,etc it's as if someone turned the spicket on.
  9. Jessa34

    Jessa34 New Member

    It could be made worse by whatever meds you are on. I was the person who was always chilly, then I started taking antidepressants and I was never cold. I work in a retail store and in the winter (Northeast) I would be wearing tees or tank tops - everyone would look at me like I was nuts but to dress for the winter made me too warm. Since I've stopped taking antidepressants I don't have that problem anymore. It's weird that certain medicines mess with your body that way.
    Sorry I don't have any useful solution for you.

    Jess
  10. dancingstar

    dancingstar New Member

    Like so many other things, including chronic fatigue, I thought that sweating was a permanent part of my life and was surprised that it disappeared as soon as I stopped taking the AD I was on. I don't know if this applies to you in any way at all. I used to sweat like a pig...but it just plain stopped when I quit.